# SDR UALA2011031101183

- Difficulty date: March 11, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N570UA
- Make and model: Boeing 757222
- Aircraft serial: 26678
- Aircraft time: 61,253 hours, 22,505 cycles
- Engine: Pwa PW2037
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1700 S28l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA AFT OF BULK CARGO COMPARTMENT, SHEAR TIE CORRODED BETWEEN STR 28L AT BS 1700.  MAJOR REPAIR ACCOMPLISHED: REMOVED CORRODED SHEAR TIE AND FABRICATED A NEW SHEAR TIE, -328 IAW DWG 140N2002 AND INSTALLED IAW SRM.
